# SDR FDEA201202160596

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,699 hours, 11,433 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2714201200000
- Condition: Sheared
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, ECAM YELLOW LOW PRESSURE.  LOW YELLOW QUANITY.  FOUND LT AILERON YELLOW SYS SERVO CONTROL HYD LINE RUPTURED.  R & R HYD LINE, (PN A27142012), REF MM 27-14-12-04.  SERVICED YELLOW  HYD SYS IAW MM 12-12-29-0.  LEAK CK GOOD.  ENGINE PUMP REPLACED AND FILTERS CHECKED DUE TO CREW UNSURE OF ACTUAL   TIME PUMP ONLINE WITH LOW FLUID.  FINAL CLOSED
